# SDR CA120806001

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 580UZ01Y01
- Condition: Unlocked
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) CLEARED TO LAND, HAD COMPLETED THE BEFORE LANDING CHECKLIST AND BOTH OF US VERIFIED THAT THE GEAR WAS DOWN AND SHOWING 3 GREEN. ON SHORT FINAL AT APPROXIMATELY 200 FT,  HEARD A CLICK AND EITHER SIMULTANEOUSLY OR VERY SHORTLY AFTERWARDS, RECEIVED A TOO LOW GEAR MASTER WARNING FOLLOWED BY THE SOUND OF THE GEAR RETRACTING.   EXECUTED A MISSED APPROACH. THE GEAR SELECTOR HAD MOVED BACK TO THE UP POSITION ON IT`S OWN.  GEAR RETRACTION AND INDICATIONS APPEARED NORMAL.  ON DOWNWIND TO LAND,  LOWERED THE GEAR AND BOTH VERIFIED THE GEAR WAS DOWN AND LOCKED.  WIGGLED, MANEUVERED, SHIFTED THE GEAR HANDLE TO ENSURE THAT IT WAS IN THE LOCKED POSITION.  PROCEEDED TO LAND NORMALLY AT THIS POINT.
